302 0

Approximate n-Jordan *-derivations on induced fuzzy C*-algebras

Title
Approximate n-Jordan *-derivations on induced fuzzy C*-algebras
Author
박춘길
Keywords
Fuzzy normed space; Additive functional equation; Hyers-ulam stability; Fixed point alternative; Induced fuzzy c*-algebra
Issue Date
2019-03
Publisher
EUDOXUS PRESS, LLC
Citation
Journal of Computational Analysis and Applications, v. 26, NO 3, Page. 459-468
Abstract
Using the fixed point alternative theorem, we investigate the Hyers-Ulam stability of of n-Jordan *-derivations on induced fuzzy C*-algebras associated with the following functional equation f (x-y+z)+f(x-z)+f(2x+y)=f(4x).
URI
http://www.eudoxuspress.com/jocaaa2019.htmlhttps://repository.hanyang.ac.kr/handle/20.500.11754/110317
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE